On the uniform convergence of Fourier Series
We prove theorems on the uniform summabilty of Fourier-Laplace series of distributions from the Sobolev spaces with negative smoothness defined on a unique sphere.
Saved in:
Main Author: | |
---|---|
Format: | Article |
Language: | English English |
Published: |
Institute for Mathematical Research (INSPEM), Universiti Putra Malaysia
2016
|
Subjects: | |
Online Access: | http://irep.iium.edu.my/50614/1/No5.pdf http://irep.iium.edu.my/50614/4/50614_%20On%20the%20uniform%20convergence%20of%20Fourier%20Series_Scopus.pdf http://irep.iium.edu.my/50614/ http://einspem.upm.edu.my/journal/fullpaper/vol10sfeb/No5.pdf |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
id |
my.iium.irep.50614 |
---|---|
record_format |
dspace |
spelling |
my.iium.irep.506142017-10-11T07:01:25Z http://irep.iium.edu.my/50614/ On the uniform convergence of Fourier Series Rakhimov, Abdumalik QA Mathematics We prove theorems on the uniform summabilty of Fourier-Laplace series of distributions from the Sobolev spaces with negative smoothness defined on a unique sphere. Institute for Mathematical Research (INSPEM), Universiti Putra Malaysia 2016-02 Article REM application/pdf en http://irep.iium.edu.my/50614/1/No5.pdf application/pdf en http://irep.iium.edu.my/50614/4/50614_%20On%20the%20uniform%20convergence%20of%20Fourier%20Series_Scopus.pdf Rakhimov, Abdumalik (2016) On the uniform convergence of Fourier Series. Malaysian Journal of Mathematical Sciences, 10 (S) (Part 1). pp. 55-60. ISSN 1823-8343 http://einspem.upm.edu.my/journal/fullpaper/vol10sfeb/No5.pdf |
institution |
Universiti Islam Antarabangsa Malaysia |
building |
IIUM Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
International Islamic University Malaysia |
content_source |
IIUM Repository (IREP) |
url_provider |
http://irep.iium.edu.my/ |
language |
English English |
topic |
QA Mathematics |
spellingShingle |
QA Mathematics Rakhimov, Abdumalik On the uniform convergence of Fourier Series |
description |
We prove theorems on the uniform summabilty of Fourier-Laplace series of distributions from the Sobolev spaces with negative smoothness defined on a unique sphere. |
format |
Article |
author |
Rakhimov, Abdumalik |
author_facet |
Rakhimov, Abdumalik |
author_sort |
Rakhimov, Abdumalik |
title |
On the uniform convergence of Fourier Series |
title_short |
On the uniform convergence of Fourier Series |
title_full |
On the uniform convergence of Fourier Series |
title_fullStr |
On the uniform convergence of Fourier Series |
title_full_unstemmed |
On the uniform convergence of Fourier Series |
title_sort |
on the uniform convergence of fourier series |
publisher |
Institute for Mathematical Research (INSPEM), Universiti Putra Malaysia |
publishDate |
2016 |
url |
http://irep.iium.edu.my/50614/1/No5.pdf http://irep.iium.edu.my/50614/4/50614_%20On%20the%20uniform%20convergence%20of%20Fourier%20Series_Scopus.pdf http://irep.iium.edu.my/50614/ http://einspem.upm.edu.my/journal/fullpaper/vol10sfeb/No5.pdf |
_version_ |
1643613769190866944 |
score |
13.250246 |